# SDR AALA20161109013

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 16,507 hours, 6,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT LENS COVER AT SEATS 12ABC DAMAGED.  REMOVED AND REPLACED LENS IAW AMM 33-51-03.  OPERATIONAL CHECKED GOOD.
